Mikhail Bashkin - Supermanifolds corresponding to the trivial vector bundle over torus

cm:9844 - Communications in Mathematics, January 16, 2023, Volume 30 (2022), Issue 3 (Special issue: in memory of Arkady Onishchik) - https://doi.org/10.46298/cm.9844
Supermanifolds corresponding to the trivial vector bundle over torusArticle

Authors: Mikhail Bashkin 1

  • 1 P.A. Solovyov Rybinsk State Aviation Technical University

All supermanifolds whose retract $T^{m|n}$ is determined by the trivial bundle of rank $n$ over the torus $T^m$ are $\overline 0$-homogeneous if and only if $T^{m|n}$ is homogeneous.


Volume: Volume 30 (2022), Issue 3 (Special issue: in memory of Arkady Onishchik)
Published on: January 16, 2023
Accepted on: November 16, 2022
Submitted on: July 27, 2022
Keywords: homogeneous supermanifold,split supermanifold,supertorus,[MATH]Mathematics [math]

Consultation statistics

This page has been seen 391 times.
This article's PDF has been downloaded 96 times.